# SDR ASMF200404013

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 39,658 hours, 23,019 cycles
- Engine: Pwa JT8D219
- Engine time: 16,105 hours, 10,049 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 76960615
- Part serial: F11980
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,991 hours, 5,293 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF HIGH TEMPERATURE AND EGT OSCILLATIONS ON ENGINE NR 2.  AIRCRAFT WAS SENT TO THE HANGAR.  THE LEFT FUEL CONTROL UNIT (FCU) WAS REPLACED IAW MM 73-20-01, TEST CORRECT.
